Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A characterization theorem for cellular maps


Author: William Haver
Journal: Bull. Amer. Math. Soc. 76 (1970), 1277-1280
MSC (1970): Primary 5460; Secondary 5701
DOI: https://doi.org/10.1090/S0002-9904-1970-12638-6
MathSciNet review: 0267538
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Armentrout, Concerning cellular decompositions of 3-manifolds that yield 3-manifolds, Trans. Amer. Math. Soc. 133 (1968), 307-332. MR 37 #5859. MR 230296
  • 2. S. Armentrout and T. Price, Decompositions into compact sets with UV properties, Trans. Amer. Math. Soc. 141 (1969), 433-446. MR 244994
  • 3. M. Brown, Locally flat imbeddings of topological manifolds, Ann. of Math. (2) 75 (1962), 331-341. MR 24 #A3637. MR 133812
  • 4. R. L. Finney, Uniform limits of compact cell-like maps, Notices Amer. Math. Soc. 15 (1968), 942. Abstract #68T-G26.
  • 5. E. E. Floyd, The extension of homeomorphisms, Duke Math. J. 16 (1949), 225-235. MR 10, 726. MR 30194
  • 6. E. E. Floyd and M. K. Fort, A characterization theorem for monotone mappings, Proc. Amer. Math. Soc. 4 (1953), 828-830. MR 15, 244. MR 57535
  • 7. W. Haver, Cellular mappings on three manifolds, Notices Amer. Math. Soc. 16 (1969), 1054. Abstract #669-39.
  • 8. R. C. Lacher, Cellularity criteria for maps, (to appear). MR 279818
  • 9. D. R. McMillan, Jr., A criterion for cellularity in a manifold, Ann. of Math. (2) 79 (1964), 327-337. MR 28 #4528. MR 161320
  • 10. Siebenmann, Approximating cellular maps by homeomorphisms, (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5460, 5701

Retrieve articles in all journals with MSC (1970): 5460, 5701


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12638-6

American Mathematical Society